Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Lower right abdomal pain and loud bubbling noises, please help

my boyfriend has mid-lower abdominal pain and sort of loud bubbling noises in lower stomach. he was doing sit ups 3-4 days ago but it s not pain from the sit ups he thinks. what do you think it is?
Asked On : Sat, 12 Feb 2011
Answers:  1 Views:  759
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
Situps can cause abdominal pain especially on the sides of abdomen but very rarely in mid-lower abs.About those loud bubbling sounds,it just makes sense to mention that these are just intestinal sounds, but they are usually not so audible as your boyfriend seems to claim,but if it is so then may be you got to ask him how has been his bowel habits recently,very constipated or too much vigorous so as to cause diarrhea.
He can just eat himself examined by his Primary care physician who can assess him clinically and then advise accordingly.
Hope your queries have been answered well.
Have a healthy life.
Answered: Sat, 13 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor